# SDR FDEA202507301341

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66864
- Aircraft time: 5,778 hours, 2,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX STA. 350 & RBL54.75 TO RBL77.5 FLOORBOARD PANEL 222CFF   SURFACE SKIN HAS INDENTATIONS (MARKED) FABRICATED NEW FLOOR PANEL 222CFF, MPN:141T5856-166, RBL 77.5 RBL 54.75, STATION 285-412   IN REF TO BOEING DWG  141T5856-116. SEE JPF FOR ALL WORK PERFORMED. FOR REMOVAL AND   INSTALL ON NR#276. THIS IS A MAJOR REPAIR.
